# SDR ASAA2016102118433

- Difficulty date: October 21, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 22,712 hours, 6,692 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT FOR CONT CAB RESET.  ACFT GROUNDED.  PERFORMED FIM 21-62 TASK 833. AFTER BITE TEST OF NR 2 PACK TEMP CONTROLLER.   FOUND FOUND FAULT - FLT DECK TRIM VALVE. RESET FAULT AND RAN PACKS. CONTROL CABIN TEMP OPS NORMAL AND FAULT DID NOT RETURN. NO HISTORY 90 DAYS. CLEARS MEL 21-21F.
